My Posts
1 - 10 (of 158) posts
Dear patient there could be couple of reasons: 1) fillings are high and need to be adjusted 2) muscle spasm due to ...
1 answer |
MS CONTINĀ® - (Morphine Sulfate Controlled-Release) Tablets could cause alteration in taste, ie metal taste. You shou...
2 answers |
Dear Matt233 Have you had the area x-ray'd yet? I would recommend seeing an Oral Surgeon to rule out fractures in th...
3 answers |
Dear Patient Sorry to hear about your condition of degenerative osteo-arthrits. As you already know your type of art...
7 answers |
I would start by seeing a dentist for it, if he or she can't locate a dental origin I would see a physician.
1 answer |
Stop drinking wine, coffee, tea, soda, etc. Stop eating chocolate, green veggies, etc. Seriously there is no natural...
1 answer |
Dear patient Unlike the suggestions of "SurgiMenopause", a lower "splint" is the way to go. In addition it should no...
3 answers |
Dear patient A "cocktail" of Rx meds is not the answer to your problems. First of all your prior condition of TMJ is...
7 answers |
Dear concerned patient A maxillofacial specialist will not be able to help you properly. Your symptoms could be due ...
2 answers |
Here are the names of few TMJ experts in Italy. The Bergamini family (Father and Daughter) I met many years ago and I...
3 answers |